# SDR 97ZZZX969

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31909
- Make and model: Slnsby T67M260
- Aircraft serial: 2220
- Propeller: Hofman HOV123KV
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Delamination
- Location: Propeller Base
- Part time: 999 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF PROPELLER FOUND A PROPELLER BLADE WITH DELAMINATION AT BASE OF BLADE.  (ONE INCH WIDE BY FOUR INCHES LONG).  CAUSE UNKNOWN.  AWAITING INFORMATION FROM HOFFMAN PROPELLER.
